# SDR CALA2020030700593

- Difficulty date: March 5, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 115,004 hours, 17,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8110133801
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY COMPT #216 LOWER PATH LIGHT LENS MISSING. INSTALLED FWD GALLEY COMPT #216 LOWER PATH LIGHT LENS PER AMM 33-51-10, OPS CHECK GOOD.
